I'm on Betaseron, not Avonex, but they are both interferons. I've been on Betaseron for nearly 14 years, without any side effects =--
other than those you describe -- the aching, fever, chills, after a shot. (But of course with Betaseron I inject every other day, so experience that every other day).
My experience with Beta has shown that the side effects do diminish over time, but you may well experience them to some degree with each shot, even years later.
I've had MS for 25 years -- so many years before these interferons even existed. I was (and still am) significantly disabled from the MS --
***but since starting the Betaseron have not had any new signficant exacerbation****. A very good thing.
Yes, MS can progress into something called "secondary-progressive" MS, over time. I'm now labeled that. All it means practically is that I have a larger label attached to my medical records..I've not experienced any particular changes, and I'm still on Betaseron.
I don't know if the Betaseron is available in India, but I know Avonex is. As for "cures" -- there is no cure, but I know Eastern medicine has all sorts of herbal and other remedies you'll be encouraged to try. Good luck.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....